# SDR ERKR200100042

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 592240125
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDRESSES THE REPAIR OF CRACKED FLOOR PANEL LOCATED BETWEEN STATION 503-775, X=37-45 LEFT HAND SIDE.CONSISTS OF TRIMMING OUT THE DAMAGE FLOOR PLANK AND INSTALLING A SPLICE DOUBLER AND ANGLE.PER ECRA 933-53-091-2 REV.A.
